# SDR DALA14013795803

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM INNER ANGLE HAS AREAS OF LIGHT CORROSION FROM BS 1020 TO 1040.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW IAW SRM 53-30-13.  REMOVED AND FABRICATED CREASE BEAM INNER ANGLE BS 900-1040 IAW SRM 51-40-02, 51-40-05, INSTALLED CREASE BEAM ANGLE IAW SRM 51-40-02.
